# SDR CA150602013

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Distressed
- Location: Power Turbine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT INDUCED IFSD DUE TO LOW OIL PRESSURE & SUBSEQUENT FIRE ALARM.  AN UNEVENTFUL LANDING WAS MADE.  GROUND INSPECTION SHOWED PT BLADE DISTRESS.
